# SDR IPXA2024120493434

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 119,686 hours, 20,218 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MD CARGO AFT LP A STATUS MSG PERFORMED FIRE TEST IAW AMM 26-14-00-710-801. OPS CHECK NORMAL. MESSAGE CLEARED.
